MathSciNet Relay Station
MathSciNet bibliographic data
MR2184090 46L53 (05A18 60E05 81S25)
Wysoczański, Janusz A $d$-deformation of free Gaussian random variables. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 8 (2005), no. 4, 669–680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement